# SDR QMLA2023112820110

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N335AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7040
- Aircraft time: 6,082 hours, 17,781 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 8,165 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A214002
- Part serial: NSN
- Condition: Damaged
- Location: Unknown
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS NOTED ON THE 22 DEGREE BULKHEAD WEB P/N 350A21-4002 UNDER THE RH FLOOR AT STA 845, RBL 673.3 WL 2806.2.
